Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 27 of 68 found articles
 
 
  Graphs that are simultaneously efficient open domination and efficient closed domination graphs
 
 
Title: Graphs that are simultaneously efficient open domination and efficient closed domination graphs
Author: Klav┼żar, Sandi
Peterin, Iztok
Yero, Ismael G.
Appeared in: Discrete applied mathematics
Paging: Volume 217 (2017) nr. P3 pages 9 p.
Year: 2017
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 27 of 68 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands